RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vilasi, Gaetano

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:65
Abstract pages:402
Full texts:137
References:84
E-mail:

http://www.mathnet.ru/eng/person29340
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Alexandar B. Yanovski, Gaetano Vilasi, “Geometric Theory of the Recursion Operators for the Generalized Zakharov–Shabat System in Pole Gauge on the Algebra $\mathrm{sl}(n,\mathbb C)$ with and without Reductions”, SIGMA, 8 (2012), 087, 23 pp.  mathnet  mathscinet  isi  scopus
2007
2. F. Canfora, L. Parisi, G. Vilasi, “Nonlinear gravitational waves, their polarization, and realistic sources”, TMF, 152:2 (2007),  225–240  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 152:2 (2007), 1069–1080  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019